# SDR 2001FA0000092

- Difficulty date: June 12, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Aircraft: N66934
- Make and model: Cessna 152
- Aircraft serial: 15281670
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: O5K21114
- Condition: Cracked
- Location: Intake Arm
- Part time: 347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND NR 1 CYLINDER TO BE CRACKED ABOVE THE INTAKE VALVE GUARD AREA.  WHEN PRESSURIZED, THE ENTIRE LENGTH OF THE CRACK PRODUCED BUBBLES.
